# SDR A6WA2017051645012

- Difficulty date: May 8, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 32,137 hours, 30,918 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Stiffener
- Part number: 22850181849
- Condition: Cracked
- Location: Jet Pipe Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT JET PIPE FAIRING 446AL FWD STIFFENER IS CRACKED.  REPAIRED THE STIFFENER IAW CMM 78-11-00.
